# SDR C2XA00BT085

- Difficulty date: October 2, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N16501
- Make and model: Emb EMB-135ER
- Aircraft serial: 145145
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Starter
- Part number: 35059104
- Part serial: 670C
- Condition: Failed
- Location: Lt Engine
- Part time: 1,892 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

ROA - FLT 4009 - EN ROUTE CLE FROM RDU, CREW REPORTED NR 1 ENGINE INFLIGHT SHUTDOWN, OIL PRESSURE ERRATIC, OIL QUANTITY AT TWO QUARTS AIRCRAFT DIVERTED TO ROA AND LANDED UNEVETFULLY.  MAINTNANCE DISPATCHED TO TROUBLESHOOT AND FOUND LEAKING NR 1 ENGINE AIR STARTER SHAFT, BROKEN.  MAINTENANCE REMOVED AND REPLACED AIR START GENERATOR IAW EMB135 MM 80-10-01.  AIRCRAFT RELEASED FOR SERVICE.  (M)
